# SDR AALA201708289043

- Difficulty date: August 24, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 67,983 hours, 25,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007657
- Condition: Failed
- Location: Emergency Lights
- Part time: 42,094 hours, 15,560 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL SYSTEM TEST.  REPLACED EMERGENCY POWER SUPPLY UNIT IAW AMM.
